# SDR 97ZZZX4435

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- System (JASC): 7921 · Engine Oil Cooler
- Part: Suport
- Part number: 7607030019101
- Condition: Failed
- Location: Oil Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, SUPPORT PN 76070-30019-101 (ALUMINUM) SECURING NR 1 EXTERNAL OIL FILTER HOUSING TO OIL COOLER COWLING FAILED FROM FATIGUE CRACK INDUCED BY NORMAL AIRCRAFT VIBRATIONS.  REPLACE ALUMINUM SUPPORT WITH ONE MADE OF STAINLESS STEEL.  NOTE:  THIS IS AN ACTIVE IN-HOUSE MODIFICATION CURRENTLY C/W ON 14 OF 17 GULF COAST S-76'S.
